American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82A50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frederick J. Almgren Jr and Elliott H. Lieb. Singularities of energy-minimizing maps from the ball to the sphere. Bull. Amer. Math. Soc. 17 (1987) 304-306. MR 903738.
Abstract, references, and article information   
View Article: PDF

[2] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1